Jump to content
Sign in to follow this  
shiznit76

Upped Dose

Recommended Posts

I am doing better than I was since upping my dose. It just seems like a slow crawl out of this hole with lots of bumps along the way. I was hoping to experience the effect that some people have where they wake up one day and are just better. However, I think my experience may be more common for most, Hang in there!

Share this post


Link to post
Share on other sites

I felt a little bit each time I increased my dose, but I did it very slowly. It was nothing like starting up in the beginning. I would say one of the biggest ones I had while increasing was being tired and sleepy at times during the day. I still have that some because I don't think I'm completely acclimated to this new dose yet. I did have some extra anxiety at times after each increase but it was nothing like the chemically driven anxiety I felt when I first started.

Share this post


Link to post
Share on other sites

I actually started out at 5mg and stayed on that for about 6 weeks. The first 3 weeks on that was the worst for me as far as side effects go. I then moved to 10mg and tried to make it work but then bumped to 15 and now 20. I saw small improvements after each increase but I wish I would have went faster getting to 20mg.

Share this post


Link to post
Share on other sites

Minor stomach issues (very minor), jaw clenching, added anxiety, and fatigue. Which I do still feel quite a bit, but I have definitely benefited from going to 20 and I'm sure the fatigue will pass with time.

When people think of side effects, they immediately think about those that came when they first started. The side effects that came with dose increases were nowhere near as bad. Of course you always hear that everyone reacts differently to it, but if you were able to get past side effects once, I believe you will be able to do it again.

Share this post


Link to post
Share on other sites

Hi Shiznit76,

 

I hear you about feeling anxious. That sounds like me when I first started on the 10mg, and the 4th day for me was hell. However, at that time I didn't have Hydroxyzine like I do know, so maybe that is something you can ask your doctor to give you, and or you can do some reading on it. It's an antihistamine that doesn't interfere with the citalopram and works great for anxiety, it also has really helped me on those days when the anxiety was very intense.

 

Right now I'm two days away from a month of being on citalopram 20mg. I've been having issues with vivid dreams and sweating at night. Anyone else have these experiences? I sleep in shorts and a tank top and wake up in the middle of the night either due to strange dreams or feeling 'clammy' like I had been sweating a lot. This has been happening for the past week.

 

Well Shiz, all we can do is take it one day at a time! I hope you feel better soon, and know you're not alone :)

Share this post


Link to post
Share on other sites

Mornings seem to be the worst time of day fro me anxiety wise. Like again this morning!

 

Yeah Hazy, I had some very very vivid dreams couple nights ago, was almost like I was kind of watching scenarios going on around me, was very strange. I got up and walked about house then came back to bed and things eased off for me

 

how are you all getting on?

Share this post


Link to post
Share on other sites

Shiz, for some reason it is that way for almost everyone. You could do a poll on here and I bet almost everyone would say the mornings are the worst. I wish I had an answer for that because I struggle with. It every morning.

Share this post


Link to post
Share on other sites

So last night I woke up with a panic attack and almost called the crisis line. I had very vivid, strange dreams again and I think had more night sweats. If this doesn't ease up I'll be going back to the doctor. It has been a month since I've been on the the 20mg of Citalopram, so I thought any side effects would be subsiding by now, but this stuff seems to have come out of the blue.

 

I hope you get some relief Shiz. Do you have anti-anxiety meds you can take as needed that won't effect the citalopram? If you have said before sorry I missed it. Hope you get some relief. 

Edited by Hazzy

Share this post


Link to post
Share on other sites

So last night I woke up with a panic attack and almost called the crisis line. I had very vivid, strange dreams again and I think had more night sweats. If this doesn't ease up I'll be going back to the doctor. It has been a month since I've been on the the 20mg of Citalopram, so I thought any side effects would be subsiding by now, but this stuff seems to have come out of the blue.

 

I hope you get some relief Shiz. Do you have anti-anxiety meds you can take as needed that won't effect the citalopram? If you have said before sorry I missed it. Hope you get some relief. 

 

Thanks

Got some beta blockers, but in UK docs don't like giving out anti anxiety meds. It does seem to be easing and i am keeping myself busy so as to help burn off adrenalin

Share this post


Link to post
Share on other sites

Hey everyone. Checking in and I hope everyone is doing ok and hanging in there. I'm almost at the end of my 5th week at 20mg and still experiencing some anxiety here in there throughout the day. Like Shiz a lot of it is in the morning. I seem to be more stable and relaxed in the evenings for some reason. I wish it would carry over to the days. I can't really say I've had significant improvement. Some improvement but again I still feel some anxiety, some nervous, anxious feelings and restlessness. I've been told to wait out the full 8 weeks to get the full benefits so I'm trying to stay positive but it's tough.

 

Seeing my psychiatrist this week and he may up my dosage. I'm not sure how that's gonna work out but I pray that it benefits me if he does do that. Take care everyone and God bless us all.

Share this post


Link to post
Share on other sites

 

it is my 21 day  and  i had for the first time a light  panic attack

What dose are youon now? Had things been getting better?

10 mg. its getting better but still i am about fifty percent of old self. Still, i am thankful for small blessings....

Share this post


Link to post
Share on other sites

is 20mg not the highest dose of Lexapro?

I am not a doctor but I think that 20 mg is the highest usual dose, you know like it says for some meds "take up xy pills"; not sure btw.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...